# SDR J7SA2022090800330

- Difficulty date: August 4, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N355FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500139
- Aircraft time: 8,342 hours, 5,733 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PTRIM NML CAS MSG DURING CRUISE AT FL450. REPLACED #2 FCE IAW AMM 27-03-01. ALL CHECKS ARE GOOD.
